Alert archive / Ohio / River Flood Warnings in 2021
River Flood Warning 15, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at May 9, 2021, 6:33 PM EDT for Pickaway County, Ohio. It took effect at May 10, 2021, 5:09 AM EDT. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- May 9, 2021, 6:33 PM EDT (22:33 UTC)
- In effect from
- May 10, 2021, 5:09 AM EDT
- Expired
- May 12, 2021, 8:08 AM EDT
- In force
- 51 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pickaway County, OH
The radar
The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Circleville (CRCO1). The gauge peaked at 16.69 ft at May 11, 2021, 8:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03230700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
914
WGUS41 KILN 092233
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
633 PM EDT Sun May 9 2021
...The National Weather Service in Wilmington has issued a Flood
Warning for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-101045-
/O.NEW.KILN.FL.W.0015.210510T0909Z-210512T1200Z/
/CRCO1.1.ER.210510T0909Z.210511T0600Z.210512T0600Z.NO/
633 PM EDT Sun May 9 2021
The National Weather Service in Wilmington has issued a
* Flood Warning for
the Scioto River at Circleville.
* From late tonight to Wednesday morning.
* At 5:30 PM EDT Sunday the stage was 7.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Monday morning to a crest of 18.7 feet early Tuesday morning. It
will then fall below flood stage early Wednesday morning.
* Impact...At 18.5 feet, Flooding begins as backwater near Big Darby
Creek. Flooding also affects low-lying areas near Little Walnut
and Canal and Island Roads.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
Binau11 follow-up statements
342
WGUS81 KILN 100816
FLSILN
Flood Statement
National Weather Service Wilmington OH
416 AM EDT Mon May 10 2021
...The Flood Warning continues for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-102030-
/O.EXT.KILN.FL.W.0015.210510T1406Z-210512T0900Z/
/CRCO1.1.ER.210510T1406Z.210511T0600Z.210512T0300Z.NO/
416 AM EDT Mon May 10 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Scioto River at Circleville.
* From this morning to late Tuesday night.
* At 3:30 AM EDT Monday the stage was 12.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 17.8 feet early Tuesday morning. It
will then fall below flood stage late Tuesday evening.
* Impact...At 18.0 feet, Low-lying areas north of Circleville near
Little Walnut begin to flood. Flooding also worsens at the
intersection of Canal Road and State Route 104 and on Island Road
north of Circleville. Minor backwater flooding occurs along Big
Darby Creek near Circleville.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
AR000
WGUS81 KILN 101510
FLSILN
Flood Statement
National Weather Service Wilmington OH
Issued by National Weather Service Cleveland OH
1110 AM EDT Mon May 10 2021
...The Flood Warning is extended for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-110315-
/O.EXT.KILN.FL.W.0015.000000T0000Z-210512T1424Z/
/CRCO1.1.ER.210510T2136Z.210511T1200Z.210512T0824Z.NO/
1110 AM EDT Mon May 10 2021
...The Flood Warning is now in effect until late Wednesday morning...
The Flood Warning continues for
the Scioto River at Circleville.
* Until Wednesday morning.
* At 10:30 AM EDT Monday the stage was 13.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 16.5 feet Tuesday morning. It will
then fall below flood stage early Wednesday morning.
* Impact...At 16.0 feet, Lowland flooding continues along the river
and about one foot of water can be expected along portions of
Island Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$335
WGUS81 KILN 102157
FLSILN
Flood Statement
National Weather Service Wilmington OH
557 PM EDT Mon May 10 2021
...The Flood Warning continues for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-111000-
/O.CON.KILN.FL.W.0015.000000T0000Z-210512T1424Z/
/CRCO1.1.ER.210510T2104Z.210511T1200Z.210512T0824Z.NO/
557 PM EDT Mon May 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Scioto River at Circleville.
* Until Wednesday morning.
* At 5:30 PM EDT Monday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.5 feet
Tuesday morning. It will then fall below flood stage early
Wednesday morning.
* Impact...At 16.0 feet, Lowland flooding continues along the river
and about one foot of water can be expected along portions of
Island Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
Hatzos237
WGUS81 KILN 110414
FLSILN
Flood Statement
National Weather Service Wilmington OH
1214 AM EDT Tue May 11 2021
...The Flood Warning continues for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-111615-
/O.EXT.KILN.FL.W.0015.000000T0000Z-210512T1400Z/
/CRCO1.1.ER.210510T2104Z.210511T1200Z.210512T0800Z.NO/
1214 AM EDT Tue May 11 2021
...The Flood Warning is now in effect until late Wednesday morning...
The Flood Warning continues for
the Scioto River at Circleville.
* Until Wednesday morning.
* At 11:30 PM EDT Monday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.4 feet
this morning. It will then fall below flood stage early Wednesday
morning.
* Impact...At 16.0 feet, Lowland flooding continues along the river
and about one foot of water can be expected along portions of
Island Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
AR743
WGUS81 KILN 111049
FLSILN
Flood Statement
National Weather Service Wilmington OH
649 AM EDT Tue May 11 2021
...The Flood Warning continues for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-112300-
/O.CON.KILN.FL.W.0015.000000T0000Z-210512T1400Z/
/CRCO1.1.ER.210510T2104Z.210511T0915Z.210512T0800Z.NO/
649 AM EDT Tue May 11 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Scioto River at Circleville.
* Until Wednesday morning.
* At 5:30 AM EDT Tuesday the stage was 16.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Wednesday morning and continue falling to 9.3 feet Saturday
evening.
* Impact...At 17.0 feet, Lowland flooding continues along the river,
with flooding along Island Road worsening. Canal Road near State
Route 104 also has flooding, as well as Cooks Creek Golf Course
and State Route 762 in northern Pickaway County.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
AR551
WGUS81 KILN 111418
FLSILN
Flood Statement
National Weather Service Wilmington OH
1018 AM EDT Tue May 11 2021
...The Flood Warning continues for the following river...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-120230-
/O.CON.KILN.FL.W.0015.000000T0000Z-210512T1400Z/
/CRCO1.1.ER.210510T2104Z.210511T0915Z.210512T0800Z.NO/
1018 AM EDT Tue May 11 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Scioto River at Circleville.
* Until Wednesday morning.
* At 9:30 AM EDT Tuesday the stage was 16.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting and is expected to fall below
flood stage early Wednesday morning and continue falling to 9.3
feet Saturday evening.
* Impact...At 17 feet, lowland flooding continues along the river,
with flooding along Island Road continuing. Canal Road near State
Route 104 also has flooding, as well as Cooks Creek Golf Course
and State Route 762 in northern Pickaway County.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
KC161
WGUS81 KILN 112116
FLSILN
Flood Statement
National Weather Service Wilmington OH
516 PM EDT Tue May 11 2021
...The Flood Warning is extended for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-120930-
/O.EXT.KILN.FL.W.0015.000000T0000Z-210512T1410Z/
/CRCO1.1.ER.210510T2104Z.210511T1400Z.210512T0810Z.NO/
516 PM EDT Tue May 11 2021
...The Flood Warning is now in effect until late Wednesday morning...
The Flood Warning continues for
the Scioto River at Circleville.
* Until Wednesday morning.
* At 4:30 PM EDT Tuesday the stage was 16.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Wednesday morning.
* Impact...At 17.0 feet, Lowland flooding continues along the river,
with flooding along Island Road worsening. Canal Road near State
Route 104 also has flooding, as well as Cooks Creek Golf Course
and State Route 762 in northern Pickaway County.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
Coniglio527
WGUS81 KILN 120114
FLSILN
Flood Statement
National Weather Service Wilmington OH
914 PM EDT Tue May 11 2021
...The Flood Warning continues for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-121315-
/O.CON.KILN.FL.W.0015.000000T0000Z-210512T1410Z/
/CRCO1.1.ER.210510T2104Z.210511T1400Z.210512T0810Z.NO/
914 PM EDT Tue May 11 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Scioto River at Circleville.
* Until Wednesday morning.
* At 8:30 PM EDT Tuesday the stage was 16.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Wednesday morning.
* Impact...At 16.0 feet, Lowland flooding continues along the river
and about one foot of water can be expected along portions of
Island Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
Coniglio509
WGUS81 KILN 120618
FLSILN
Flood Statement
National Weather Service Wilmington OH
218 AM EDT Wed May 12 2021
...The Flood Warning is extended for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-121615-
/O.EXT.KILN.FL.W.0015.000000T0000Z-210512T1606Z/
/CRCO1.1.ER.210510T2104Z.210511T1400Z.210512T1006Z.NO/
218 AM EDT Wed May 12 2021
...The Flood Warning is now in effect until this afternoon...
The Flood Warning continues for
the Scioto River at Circleville.
* Until this afternoon.
* At 1:30 AM EDT Wednesday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage this
morning and continue falling to 7.7 feet Sunday evening.
* Impact...At 16.0 feet, Lowland flooding continues along the river
and about one foot of water can be expected along portions of
Island Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
AR179
WGUS81 KILN 121046
FLSILN
Flood Statement
National Weather Service Wilmington OH
646 AM EDT Wed May 12 2021
...The Flood Warning is extended for the following rivers...
Scioto River at Circleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-121700-
/O.EXT.KILN.FL.W.0015.000000T0000Z-210512T1700Z/
/CRCO1.1.ER.210510T2104Z.210511T1400Z.210512T1100Z.NO/
646 AM EDT Wed May 12 2021
...The Flood Warning is now in effect until this afternoon...
The Flood Warning continues for
the Scioto River at Circleville.
* Until this afternoon.
* At 6:44 AM EDT Wednesday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage this
morning and continue falling to 7.7 feet Sunday evening.
* Impact...At 15.0 feet, Low-lying agricultural and bottom land
becomes flooded, while flooding begins along Island and Canal
Roads.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
AR680
WGUS81 KILN 121208
FLSILN
Flood Statement
National Weather Service Wilmington OH
808 AM EDT Wed May 12 2021
...The Flood Warning is cancelled for the following rivers...
Scioto River at Circleville.
OHC129-121315-
/O.CAN.KILN.FL.W.0015.000000T0000Z-210512T1208Z/
/CRCO1.1.ER.210510T2104Z.210511T1400Z.210512T1100Z.NO/
808 AM EDT Wed May 12 2021
...The Flood Warning for the Scioto River at Circleville has been
cancelled...
The Flood Warning is cancelled for
the Scioto River at Circleville.
* At 7:30 AM EDT Wednesday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 7.7 feet Sunday
evening.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3947 8295
3947 8303
$$
KCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at May 9, 4:00 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 9, 4:00 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
400 PM EDT Sun May 9 2021
.SYNOPSIS...
Low pressure and a cold front will move east of the area by
early this evening. High pressure will then build into the
region through mid week.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Low pressure and a cold front are tracking across the area and
will move off to the east by early evening. Gusty winds will
continue in the warm sector until this moves through. Any
instability working up the front is very meager, but cannot rule
out a bit of thunder as this line move across southeast
counties.
In the wake of the low, north winds will gust into the evening
and then diminish quite a bit. As high pressure starts to build,
expect clouds to decrease. Skies and winds will decrease enough
for some frost to develop north and west of I-71 where
temperatures will fall into the mid to upper 30s.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
High pressure centered over the northern Plains will continue to
ridge southeast into the region through the period with a
reenforcement of cool, dry air. A weak disturbance will pass
through the area during the afternoon and evening bringing a
period of clouds. Once again, conditions may become favorable
late Monday night for some more frost in northwest counties.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Surface high pressure is forecast to build southeast from the Great
Lakes and into the Ohio Valley region through the end of th work
week. This will lead to mainly dry conditions. While we will see a
gradual warmup through the end of the work week as the airmass
modifies, temperatures will still be below the normal readings for
this time of year. Some areas of frost will be possible at night
through midweek with Tuesday night looking to be the coldest as
overnight lows drop into the mid 30s across much of our area.
The surface high will push off to our east through the weekend with
some weak mid level energy possibly moving in from the west. This
will lead to some slight chance pops and a continued slight warming
trend Saturday into Sunday with highs by Sunday into the lower
70s.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Low pressure and a cold front tracking across the region will
pass east of all the terminals in the next few hours. Showers
will continue to occur until the low passes. Ceilings will be
lowering to IFR areawide in the wake of the front and winds will
come around to the north. IFR ceilings will persist into the
night. Ceilings may lift back to MVFR in the Cincinnati area
before clouds start to scatter areawide after 06z.
.OUTLOOK...No significant weather expected.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Frost Advisory from 2 AM to 8 AM EDT Monday for OHZ026-034-035-
042>046-051>054-060>062-070.
KY...None.
IN...Frost Advisory from 2 AM to 8 AM EDT Monday for INZ050-058-059-
066-073-074.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...JGL
AVIATION...Hazardous weather outlook, May 9, 4:06 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 406 PM EDT Sun May 9 2021 INZ050-OHZ026-034-035-042>046-051>054-100915- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- Miami-Champaign-Clark-Madison- 406 PM EDT Sun May 9 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. More frost will be possible Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ075-080-KYZ089>093-OHZ055-056-071-072-077-100915- Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Franklin OH- Licking-Warren-Clinton-Hamilton- 406 PM EDT Sun May 9 2021 This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ058-059-066-073-074-OHZ060>062-070-100915- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Preble-Montgomery- Greene-Butler- 406 PM EDT Sun May 9 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ094>100-OHZ063>065-073-074-078>082-088-100915- Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Fayette OH- Pickaway-Fairfield-Ross-Hocking-Clermont-Brown-Highland-Adams-Pike- Scioto- 406 PM EDT Sun May 9 2021 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...Tonight. Wind gusts up to 50 mph will be possible through late this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 9, 1:20 PM EDT, 5 hours 13 minutes before
Special Weather Statement National Weather Service Wilmington OH 120 PM EDT Sun May 9 2021 INZ073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-092100- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 120 PM EDT Sun May 9 2021 ...GUSTY WINDS POSSIBLE THROUGH MID AFTERNOON... Winds will become southerly and increase through mid afternoon with some wind gusts to around 50 mph possible. Gusty winds could blow around unsecured objects and some small tree limbs could be blown down. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects.
Local storm report, May 9, 3:00 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
300 PM EDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM NON-TSTM WND GST KYMESO MAYSVILLE 3SW 38.62N 83.81W
05/09/2021 M50 MPH MASON KY MESONET
&&
BINAULocal storm report, May 9, 3:04 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
304 PM EDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM NON-TSTM WND GST KYMESO OWENTON 5E 38.55N 84.74W
05/09/2021 M46 MPH OWEN KY MESONET
&&
BINAULocal storm report, May 9, 3:27 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
327 PM EDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM NON-TSTM WND GST KFGX FLEMING-MASON APT 38.54N 83.74W
05/09/2021 M51 MPH MASON KY AWOS
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 9:44 AM EDT | Special Weather Statement | ILN | Butler | 31 min |
| May 9, 3:12 PM EDT | River Flood Advisory | ILN | Delaware, Franklin | 17 hr |
| May 9, 3:39 PM EDT | Frost Advisory | ILN | Auglaize, Butler, Champaign, Clark, Darke, Delaware and 10 more | 16 hr |
| May 9, 4:07 PM EDT | River Flood Warning | ILN | Shelby | 11 hr |
Nearby
River Flood Warnings in Ohio, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.